Characterization of finitely axiomatizable classes of models
Doklady Akademii Nauk, Tome 138 (1961) no. 1, pp. 67-69
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_138_1_a17,
author = {A. D. Taimanov},
title = {Characterization of finitely axiomatizable classes of models},
journal = {Doklady Akademii Nauk},
pages = {67--69},
year = {1961},
volume = {138},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_1_a17/}
}
A. D. Taimanov. Characterization of finitely axiomatizable classes of models. Doklady Akademii Nauk, Tome 138 (1961) no. 1, pp. 67-69. http://geodesic.mathdoc.fr/item/DAN_1961_138_1_a17/